Über die Bestimmung Dirichletscher Reihen durch ihre Funktionalgleichung

E. Hecke

Mathematische Annalen (1936)

  • Volume: 112, page 664-699
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hecke, E.. "Über die Bestimmung Dirichletscher Reihen durch ihre Funktionalgleichung." Mathematische Annalen 112 (1936): 664-699. <http://eudml.org/doc/159847>.

author = {Hecke, E.},
journal = {Mathematische Annalen},
keywords = {Dirichlet series; functional equation},
pages = {664-699},
title = {Über die Bestimmung Dirichletscher Reihen durch ihre Funktionalgleichung},
url = {http://eudml.org/doc/159847},
volume = {112},
year = {1936},

AU - Hecke, E.
TI - Über die Bestimmung Dirichletscher Reihen durch ihre Funktionalgleichung
JO - Mathematische Annalen
PY - 1936
VL - 112
SP - 664
EP - 699
KW - Dirichlet series; functional equation
UR - http://eudml.org/doc/159847
ER -

Citations in EuDML Documents

  1. Recep Şahin, Osman Bizim, I. N. Cangul, Commutator subgroups of the extended Hecke groups H ¯ ( λ q )
  2. Roger Godement, Généralités sur les formes modulaires, I
  3. A. Sankaranarayanan, Zeros of quadratic zeta-functions on the critical line
  4. Stefan Kühnlein, Some families of finite groups and their rings of invariants
  5. Paul Gérardin, Wen-Ch'ing Winnie Li, Twisted Dirichlet series and distributions
  6. Roelof W. Bruggeman, Dedekind sums for Hecke groups
  7. Wenzhi Luo, Zeros of Hecke L-functions associated with cusp forms
  8. Jim W. Cogdell, Igor I. Piatetski-Shapiro, Converse theorems for G L n

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.